Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
robert12345

Antibiotic Results

I'm starting to get really fed up with my antibiotic prescription (doxy)

Is it possible antibiotic can make acne worse for some people?

I've been on it for about 12 weeks and have seen no results, if anything its gotten worse (chin, jawline especially)

my skin is starting to get much more oily as the day progresses as well.

I know they are not for everyone but how long should I continue them before giving up hope.

sidenote: meeting with my derm within a week or two..I would just like some advice to help me out mentally..I am struggling

Share this post


Link to post
Share on other sites

I have been on doxycycline for 46 days (100mg 2x per day) and have seen no results whatsoever. I made an appointment for next Tuesday and I'm going to try to get on accutane. It is horrible.

Edited by srotriya

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×